Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

De eliminatione variabilis e duabus aequationibus algebraicis.

C.G.J. Jacobi

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1836, Issue 15, Pages 101–124, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1836.15.101, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

U. Helmke
Journal of Pure and Applied Algebra, 1992, Volume 80, Number 1, Page 29
Joachim von zur Gathen and Thomas Lücking
Theoretical Computer Science, 2003, Volume 297, Number 1-3, Page 199
Alain Lascoux
Linear Algebra and its Applications, 1990, Volume 129, Page 77

Comments (0)

Please log in or register to comment.